# SDR SIMA201906187001

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 36,576 hours, 32,432 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Tank Unit
- Part number: 028936004
- Part serial: 1933B
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL IND TANK NO 2 SHOWING DASHES.  REMOVED AND REPLACED R/H TANK UNIT #4 IAW AMM 28-41-02.  OPS CHECK GOOD.
